# SDR AMWA62

- Difficulty date: October 15, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N26YV
- Make and model: Beech 1900D
- Aircraft serial: UE26
- Aircraft time: 23,544 hours, 34,476 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 11464000069
- Part serial: UE26
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN INSPECTION IN THE VERTICAL STAB, THE RIB FLANGES AT CANTED STAB 24.973 WERE FOUND CRACKED.  REPAIRED CRACKS TO RIB FLANGE IN ACCORDANCE TO BMM P/N 114-590021-9, 51-70-03.
